Ask an Eye Doctor and Get an Answer ASAP
In reading your information you provided from my experience I have not seen posterior subcapsular cataract formation secondary to steroid treatment reverse.
I have had patients that were on prednisone experience fluctuations in their vision also secondary to fluctuations in their sugar levels.
Being that it is only two weeks I do not beleive that you could be that quick of a steroid responder to have a very advanced posterior cataracr develop.
However,that having been said I would have a re-evaluation with an opthalmologist as wel
Not advanced. I believe his exact statement was that there were posterior cataracts starting to form.
Some patients are quick steroid responders, so in your case being monitered on a regular basis by an opthalmologist may be indicated.
But...yes...an ophthalmologist is a good idea. I will ask for a referral.
I read online of some suggestion that Vit E can help. Your opinion?
Yes so being monitered on a regular basis would be indicated in your case.
As far as cataract surgery in the future if needed ,it is usually successful.
Prednisone was pure magic in alleviating the PMR. Guess that magic has a price tag attached. I really appreciate your help with this.